MathSciNet Relay Station
MathSciNet bibliographic data
MR2303392 (2008c:65276) 65M70 (65D07)
Saka, Bülent Algorithms for numerical solution of the modified equal width wave equation using collocation method. Math. Comput. Modelling 45 (2007), no. 9-10, 1096–1117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement